Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Some pseudoprimes and related numbers having special forms
HTML articles powered by AMS MathViewer

by Wayne L. McDaniel PDF
Math. Comp. 53 (1989), 407-409 Request permission


We give an example of a pseudoprime which is itself of the form ${2^n} - 2$, answering a question posed by A. Rotkiewicz, show that Lehmerโ€™s example of an even pseudoprime having three prime factors is not unique, and answer a question of Benkoski concerning the solutions of ${2^{n - 2}} \equiv 1\;\pmod n$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11A07, 11Y99
  • Retrieve articles in all journals with MSC: 11A07, 11Y99
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 407-409
  • MSC: Primary 11A07; Secondary 11Y99
  • DOI:
  • MathSciNet review: 968152